# SDR DALA2018072704718

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 46,820 hours, 37,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR UNDER FLOOR BOARDS 221GF AND 221HF IS IN CORRODED AT FASTENER HOLES BETWEEN STA 168 AND STA 200. REPAIRED W/ REF TO PRI 570298-14, REV 0; PRI 570298-14, REV 1 AND ERA 570298-14, REV ORIG.
